# SDR USAA2012122700006

- Difficulty date: December 26, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 33,314 hours, 21,853 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Lack Of Lube
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW REPORTED A STRONG BURNING ODOR IN COCKPIT, FIRST CLASS CABIN AND REAR OF AIRCRAFT.  MAINTENANCE CHECKED APU INLET, NO OBSTUCTIONS.  FOUND NO LEAKS IN APU COMPARTMENT.  PERFORMED OPERATIONAL CHECK OF APU.  RAN APU WITH BLEED ON/OFF, APU GENERATOR ON/OFF, SINGLE AND DUAL PACK OPERATION.  COULD NOT DUPLICATE ODOR.  PERFORMED APU INSPECTION - REFERENCE J/C 26L00021002.  NO DEFECTS NOTED.  SERVICED APU WITH ONE QUART OF OIL.  APU OK FOR SERVICE.
